It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Men Message Board


Sexual Health - Men Board Index


You mentioned that you have had depression, anxiety, and ADHD in the past. Are you currently taking any medications for any of these conditions?

Various psychiatric drugs can cause both erectile dysfunction and/or a decrease in libido. The "soft" erections may be simply a side effect of very low libido. What most individuals don't realize is that sex is really 90% mental. If you aren't "turned on" in your brain, your body won't respond with an erection, no matter how much you stimulate it.


[QUOTE=ParisInFlames;5139400]So I'm a 20 year old Male who over the last couple of years has noticed a staggering lose in libido. I smoke cigarettes and don't have the best of diets, but that didn't matter when I was younger. I might be a little overweight, but only ten pounds or so at the most.

From the time I was 13 to 17 or so all I could think about was sex. I'd sit in class and almost find it hard not to get an erection simply by looking at girls in class. I used to be able to get myself aroused by fantasies created in my own head. I had an extremely high sex drive even for a male going through puberty.

Now I'm 20, and while I've been able to perform sexually every time that I've had the opportunity to, I'm having trouble getting erections and when I do they're soft. I still get erections when I make close physical contact with a female or I know I'm going to have sex with a girl that night, but other than that, sex isn't on my mind. I see girls who would have driven me crazy just last year and they don't stir up any reaction in me. The last time I got an actual strong erection was when I had a sex dream about a girl I found very attractive in high school, but other than that, nothing in the last six months.

The first time I failed to get an erection while looking at porn or thinking about sex is the first time I was on adderall. I was extremely horny, but I couldn't get an erection. I thought that was just a side effect of the medication, but since then even when off of adderall I haven't been able to get strong erections.

I've gone through depression, anxiety, and ADHD, and none of those initially has had any effect on my libido. I was diagnosed with all of them at 16 and my sex drive was absolutely fine back then.

Do you guys have any advice for me? I've been living like this for a while, but I really need this to change and fast. It's starting to do a number on me psychologically. It's left me irrationally my questioning my sexuality (I know I'm not gay, guys don't turn me on. I didn't even entertain the possibility until six months ago as an explanation for why I have no sex drive. This is most likely my OCD) and it's wreaking havoc on my self confidence as a man. So please, any help would be appreciated.[/QUOTE]





All times are GMT -7. The time now is 09:10 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!